# SDR DL76L090445

- Difficulty date: March 11, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 55,082 hours, 8,059 cycles
- Engine: Pwa PW4060
- Engine time: 70,197 hours, 10,979 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION DURING RIGHT ENGINE START UP.  RT ENGINE STARTER WAS REPLACED IAW AMM 80-11-01-404-014-N00 80-11-01-404-014-N00.  STARTER SERVICED IAW AMM 12-13-02 PB301.  DRY MOTORING PERFORMED AMM 71-00-00/201 N2 UP TO 26 PERCENT.  LEAK CHECK OK.
